Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 5, Pages 343-359
http://dx.doi.org/10.1155/S0161171200001940

Superconvergence of a finite element method for linear integro-differential problems

1Department of Mathematics, Kaist, Taejon 305-701, Korea
2Department of Mathematics, Shandong Normal University, Shandong, Jinan 250014, China

Received 10 September 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Do Y. Kwak, Sungyun Lee, and Qian Li, “Superconvergence of a finite element method for linear integro-differential problems,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 5, pp. 343-359, 2000. https://doi.org/10.1155/S0161171200001940.